Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 51, NWS Lincoln, IL

June 24, 2013Peoria County, Stark County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 24, 2013, 9:51 AM CDT for Peoria County, Stark County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2013, 9:51 AM CDT (14:51 UTC)
Expired
Jun 24, 2013, 3:30 PM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Peoria County, IL, Stark County, IL

The radar

The Quad Cities radar (KDVN), 96 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 11:10 AM CDTHEAVY RAIN 5.5Toulon, ILOVERNIGHT RAINFALL. MEASURED AT FARM FIELD NEAR TOULON FROM YATES CITY COOP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1763 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

437 
WGUS53 KILX 241451
FFWILX
ILC143-175-242030-
/O.NEW.KILX.FF.W.0051.130624T1451Z-130624T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
951 AM CDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  STARK COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 330 PM CDT

* AT 943 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
FLOODING ACROSS THE WARNED AREA. STARK COUNTY SHERIFF SAID NUMEROUS 
REPORTS OF RURAL ROAD CLOSURES WERE IMPACTING THE COUNTY. THE 
NORTHERN PORTION OF PEORIA COUNTY ALSO HAS RURAL ROAD CLOSURES. IDOT 
TRAFFIC CAMERAS INDICATE THAT ILLINOIS HIGHWAY 6 REMAINS CLOSED AT 
HIGHWAY 29 DUE TO WATER ACROSS THE HIGHWAY.  DOPPLER RADAR ESTIMATES 
OVER FIVE INCHES OF RAINFALL HAS OCCURRED FROM THE NORTHERN SUBURBS 
OF PEORIA NORTHWEST INTO MUCH OF STARK COUNTY.  THE RAIN HAS ENDED 
BUT RUNOFF CONTINUES PRODUCING A POTENTIAL FOR FLASH FLOODING 
THROUGH EARLY AFTERNOON.

THIS WARNING REPLACES THE SERIES OF FLASH FLOOD WARNINGS THAT HAD 
BEEN OUT FOR MUCH OF MARSHALL...STARK...PEORIA...AND WOODFORD 
COUNTIES.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRADFORD...
  CASTLETON...CHILLICOTHE...DUNLAP...ELMIRA...ELMORE...LA FAYETTE...
  OSCEOLA...PRINCEVILLE...ROME...TOULON...WEST JERSEY AND WYOMING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4123 8964 4097 8964 4097 8945 4093 8945
      4080 8957 4077 8972 4093 8991 4098 8998
      4115 8999 4115 8987 4124 8986

$$

BARKER
1 follow-up statement
721 
WGUS73 KILX 242026
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
326 PM CDT MON JUN 24 2013

ILC143-175-242041-
/O.EXP.KILX.FF.W.0051.000000T0000Z-130624T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PEORIA IL-STARK IL-
326 PM CDT MON JUN 24 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR STARK AND NORTHERN
PEORIA COUNTIES WILL BE ALLOWED TO EXPIRE AT 330 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4123 8964 4097 8964 4097 8945 4093 8945
      4080 8957 4077 8972 4093 8991 4098 8998
      4115 8999 4115 8987 4124 8986

$$

BARKER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 6:18 AM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jun 24, 6:18 AM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
618 AM CDT MON JUN 24 2013

.DISCUSSION...
ISSUED 240 AM CDT MON JUN 24 2013

ONGOING PARADE OF MCS ACTIVITY AND ASSOCIATED HEAVY RAINFALL WILL
CONTINUE TO BE A CONCERN FOR A COUPLE MORE DAYS. LATEST MCS
COVERED A GOOD PORTION OF IOWA...ALBEIT A BIT SMALLER THAN RECENT
NIGHTS...AND WAS BEING FED BY 40-45 KNOT LOW LEVEL JET. HAVE HAD
SOME STRONG THUNDERSTORMS SPREADING INTO THE NORTHWEST CWA OVER
THE LAST COUPLE HOURS ALONG A VERY SUBTLE SURFACE BOUNDARY.
MESOSCALE VORTEX FROM SUNDAY CONVECTION OVER THE SOUTHEAST CWA
STILL EVIDENT ON RADAR IMAGERY JUST EAST OF MOUNT VERNON.

SHORT TERM...TODAY THROUGH WEDNESDAY...

AS THE CASE HAS BEEN OVER THE LAST FEW DAYS...MODEL SOLUTIONS ARE
FAIRLY VARIED WITH MESOSCALE FEATURES NOT HANDLED ESPECIALLY WELL.
MCV IS ROTATING SOUTHEAST AND ACTIVITY WITH THIS FEATURE SHOULD
BE OUT OF OUR AREA BY SUNRISE...SO AM PLANNING TO KEEP THE FAR
SOUTHEAST DRY THIS MORNING. FOCUS DURING THE MORNING WILL MORE BE
ACROSS THE NORTHWEST AND ANY INFLUENCES FROM LEFTOVER BOUNDARIES
AND NEWER ONES FROM THE CURRENT CONVECTION. WILL HAVE THE HIGHEST
POPS DURING THE AFTERNOON AS MORE OF THE DAYTIME HEATING IS A
FACTOR. PRECIPITABLE WATER VALUES AROUND 1.7 TO 1.8 INCHES POINT
TO SOME HEAVY DOWNPOURS AGAIN...ALTHOUGH CENTRAL PARTS OF THE CWA
ARE MORE ABLE TO HANDLE THE HEAVY RAIN THAN THE SOUTHEAST...WHERE
1-HOUR FLASH FLOOD GUIDANCE IS ONLY AROUND A HALF INCH FROM
EFFINGHAM TO FLORA. MAIN SEVERE WEATHER RISK WILL BE WEST OF I-55
THIS AFTERNOON WHERE 0-6KM SHEAR EXPECTED TO INCREASE TO AROUND 40
KNOTS...ALTHOUGH A PULSE SEVERE STORM CANNOT BE RULED OUT
ELSEWHERE.

MAIN THUNDERSTORM FOCUS SHIFTS NORTHWARD LATE TONIGHT THROUGH
TUESDAY NIGHT. WITH MORE SUNSHINE...TUESDAY SHOULD BE THE HOTTEST
DAY OF THE WEEK WITH HEAT INDEX VALUES AT OR JUST ABOVE 100. HAVE
SOME CONCERN FOR SIMILAR VALUES WEDNESDAY...ALTHOUGH THIS WILL
DEPEND ON TIMING OF A FRONTAL PASSAGE AND ASSOCIATED
THUNDERSTORMS. MORE WIDESPREAD RISK OF SEVERE WEATHER EXPECTED ON
WEDNESDAY WHICH WOULD HELP TEMPER THE HIGHS SOMEWHAT. SOME
ADDITIONAL HEAVY RAIN LIKELY AGAIN ON WEDNESDAY WITH THE STORMS...
AS PWAT VALUES RISE BACK TO AROUND 1.8 INCHES.

LONG TERM...THURSDAY THROUGH SUNDAY...

UPPER RIDGING STILL PROGGED TO BUILD ACROSS THE WESTERN CONUS
DURING THE LATTER PART OF THE WEEK...WITH A SLOW COOLING TREND.
CYCLONIC FLOW OVER THE GREAT LAKES JUSTIFIES SOME LOW CHANCE POPS
OR SLIGHT CHANCES THURSDAY THROUGH FRIDAY...BUT THIS SHOULD FADE
AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST OVER THE WEEKEND.

GEELHART

&&

.AVIATION...
ISSUED 600 AM CDT MON JUN 24 2013

MAIN CONCERN WILL BE COVERAGE OF STORMS AGAIN TODAY AND THEIR
AFFECT ON CIGS AND VSBYS...OTHERWISE...WE EXPECT MAINLY VFR
CONDITIONS DURING THIS PERIOD (TIL 12Z TUE). MAIN BAND OF
STORMS HAS STAYED ROUGHLY NORTH OF A PIA TO BMI LINE THIS
MORNING. PIA EXPERIENCING SOME OCCASIONAL MVFR CIGS WITH
SOME OF THE HEAVIER SHOWERS THIS MORNING BUT AS THE AREA OF
RAIN GRADUALLY SHIFT TO THE NORTH AND EAST LATER IN THE
MORNING...EXPECT MAINLY VFR CONDITIONS TO PREVAIL AT PIA.
SCATTERED STORMS ARE AGAIN EXPECTED THIS AFTN INTO EARLY
THIS EVENING (ROUGHLY FROM 20Z-02Z) AS ANOTHER WEAK UPPER
LEVEL DISTURBANCE BRINGS THE ROUND OF STORMS THRU. COVERAGE
AT THIS POINT LOOKS TO SCATTERED TO INCLUDE A TEMPO GROUP
FOR ANY ONE SITE SO WILL CONTINUE WITH VCTS. SFC WINDS
WILL BE SOUTHERLY 12 TO 17 KTS TODAY AND AROUND 10 KTS TNT.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 24, 5:06 AM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
506 AM CDT MON JUN 24 2013

ILZ027>031-036>038-040>042-047>051-251100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
506 AM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA INTO THIS
EVENING. A FEW OF THE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING
WINDS AND HAIL...ALONG WITH TORRENTIAL RAINFALL...WITH RAINFALL
RATES UP TO 2 INCHES PER HOUR WITH SOME OF THE MORE INTENSE
STORMS. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING WILL BE
COMMON WITH THE STRONGER STORMS INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS AGAIN ON TUESDAY INTO
TUESDAY EVENING...HOWEVER...IT APPEARS THE BETTER THREAT FOR MORE
ORGANIZED THUNDERSTORM ACTIVITY WILL BE JUST NORTH OF OUR AREA.

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY
AFTERNOON AND THURSDAY.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF
PEORIA FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.
CURRENT INDICATIONS SUGGEST THE TIME FRAME FOR ACTIVATION WILL BE
FROM 3 PM UNTIL 9 PM.

ILZ043>046-052>057-061-251100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-
PIATT-SHELBY-VERMILION-
506 AM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN...MAINLY THIS
AFTERNOON AND EARLY THIS EVENING. THE THREAT OF ORGANIZED SEVERE
STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE
CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL
RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS AGAIN ON TUESDAY INTO
TUESDAY EVENING...HOWEVER...IT APPEARS THE BETTER THREAT FOR MORE
ORGANIZED THUNDERSTORM ACTIVITY WILL BE JUST NORTH OF OUR AREA.

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY
AFTERNOON AND CONTINUING THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-251100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
506 AM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

FLOODING WILL OCCUR ALONG THE LITTLE WABASH RIVER FOR THE NEXT FEW
DAYS.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY INTO EARLY
THIS EVENING. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER
SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO
GROUND LIGHTNING. HEAVY RAINFALL HAS OCCURRED OVER PARTS OF
SOUTHEAST ILLINOIS OVER THE PAST SEVERAL DAYS...SO ANY ADDITIONAL
THUNDERSTORM ACTIVITY WILL INCREASE THE FLOOD AND FLASH FLOOD
THREAT IN THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY NIGHT AS A STRONG COLD FRONT APPROACHES THE AREA
FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SMITH

In the hours before

Local storm report, Jun 24, 7:32 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
732 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 AM     HEAVY RAIN       1 S MOSSVILLE           40.80N 89.57W
06/24/2013  M5.75 INCH       PEORIA             IL   MESONET

            24 HOUR TOTAL. 4.61 OVERNIGHT.

0727 AM     FLASH FLOOD      1 S MOSSVILLE           40.80N 89.57W
06/24/2013                   PEORIA             IL   MESONET

            WATER OVER RT 29. SEVERAL HOUSES AND CARS FLOODED.
            EMERGENCY PERSONNEL RESPONDING TO STRANDED MOTORISTS.

&&

25
Local storm report, Jun 24, 8:05 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
805 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       BRADFORD                41.18N 89.66W
06/24/2013  M2.23 INCH       STARK              IL   COCORAHS

            OVERNIGHT TOTAL

&&

25
Local storm report, Jun 24, 8:41 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
841 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     FLASH FLOOD      5 NE WYOMING            41.12N 89.70W
06/24/2013                   STARK              IL   MESONET

            SEVERAL RURAL ROADS FLOODED WITH RUNOFF FROM FARM FIELDS

0710 AM     HEAVY RAIN       5 NE WYOMING            41.12N 89.70W
06/24/2013  M2.33 INCH       STARK              IL   MESONET

&&

25
Local storm report, Jun 24, 8:56 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
856 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 NW GERMANTOWN HILLS   40.78N 89.48W
06/24/2013  M5.15 INCH       WOODFORD           IL   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 NE DUNLAP             40.89N 89.64W
06/24/2013  M5.10 INCH       PEORIA             IL   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
06/24/2013  M3.03 INCH       PEORIA             IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, Jun 24, 9:00 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
900 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 AM     HEAVY RAIN       7 NW PEORIA             40.82N 89.70W
06/24/2013  M3.24 INCH       PEORIA             IL   NWS EMPLOYEE

            SINCE 2 AM. CORRECTED LOCATION.

0700 AM     HEAVY RAIN       7 NW PEORIA             40.82N 89.70W
06/24/2013  M4.14 INCH       PEORIA             IL   NWS EMPLOYEE

            OVERNIGHT TOTAL

&&

25
Local storm report, Jun 24, 9:02 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
902 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 AM     HEAVY RAIN       6 NNW PEORIA            40.83N 89.65W
06/24/2013  M3.50 INCH       PEORIA             IL   TRAINED SPOTTER

            RAIN TOTAL FROM 2 AM TO 7 AM.

0403 AM     HAIL             6 NNW PEORIA            40.83N 89.65W
06/24/2013  M0.75 INCH       PEORIA             IL   TRAINED SPOTTER

            HAIL LASTED FOR ABOUT 10 MINUTES...DAMAGING PLANTS. TIME
            ESTIMATED.

0403 AM     TSTM WND DMG     6 NNW PEORIA            40.83N 89.65W
06/24/2013                   PEORIA             IL   TRAINED SPOTTER

            LARGE TREE UPROOTED. TIME ESTIMATED.

0500 AM     HEAVY RAIN       WATSON                  39.03N 88.57W
06/24/2013  M2.13 INCH       EFFINGHAM          IL   MESONET

            24 HOUR TOTAL. SWOP REPORT.

0509 AM     HEAVY RAIN       7 NW PEORIA             40.82N 89.70W
06/24/2013  M3.24 INCH       PEORIA             IL   NWS EMPLOYEE

            SINCE 2 AM. CORRECTED LOCATION.

0522 AM     HEAVY RAIN       GERMANTOWN HILLS        40.77N 89.47W
06/24/2013  M2.44 INCH       WOODFORD           IL   CO-OP OBSERVER

            TWO HOUR TOTAL

0600 AM     HEAVY RAIN       TOULON                  41.09N 89.86W
06/24/2013  M4.36 INCH       STARK              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     FLASH FLOOD      3 W ROANOKE             40.80N 89.26W
06/24/2013                   WOODFORD           IL   EMERGENCY MNGR

            SEVERAL RURAL ROADS IN THE WESTERN PART OF WOODFORD
            COUNTY ARE CLOSED DUE TO HIGH WATER

0600 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/24/2013  M4.45 INCH       CLAY               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       GERMANTOWN HILLS        40.77N 89.47W
06/24/2013  M4.24 INCH       WOODFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL. 3.42 SINCE 315 AM.

0629 AM     HEAVY RAIN       1 S MOSSVILLE           40.80N 89.57W
06/24/2013  M4.60 INCH       PEORIA             IL   MESONET

            SINCE MIDNIGHT. SWOP REPORT.

0629 AM     FLASH FLOOD      1 S MOSSVILLE           40.80N 89.57W
06/24/2013                   PEORIA             IL   MESONET

            ENTRANCE TO BROOKVIEW SUBDIVISION UNDER WATER AND
            IMPASSABLE. SWOP REPORT.

0700 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
06/24/2013  M3.03 INCH       PEORIA             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 NE DUNLAP             40.89N 89.64W
06/24/2013  M5.10 INCH       PEORIA             IL   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 NW GERMANTOWN HILLS   40.78N 89.48W
06/24/2013  M5.15 INCH       WOODFORD           IL   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       ROANOKE                 40.80N 89.20W
06/24/2013  M2.40 INCH       WOODFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       BRADFORD                41.18N 89.66W
06/24/2013  M2.23 INCH       STARK              IL   COCORAHS

            OVERNIGHT TOTAL

0700 AM     HEAVY RAIN       2 SW CAMP GROVE         41.06N 89.66W
06/24/2013  M2.65 INCH       STARK              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       7 NW PEORIA             40.82N 89.70W
06/24/2013  M4.14 INCH       PEORIA             IL   NWS EMPLOYEE

            OVERNIGHT TOTAL

0710 AM     FLASH FLOOD      5 NE WYOMING            41.12N 89.70W
06/24/2013                   STARK              IL   MESONET

            SEVERAL RURAL ROADS FLOODED WITH RUNOFF FROM FARM FIELDS

0710 AM     HEAVY RAIN       5 NE WYOMING            41.12N 89.70W
06/24/2013  M2.33 INCH       STARK              IL   MESONET

0727 AM     FLASH FLOOD      1 S MOSSVILLE           40.80N 89.57W
06/24/2013                   PEORIA             IL   MESONET

            WATER OVER RT 29. SEVERAL HOUSES AND CARS FLOODED.
            EMERGENCY PERSONNEL RESPONDING TO STRANDED MOTORISTS.

0727 AM     HEAVY RAIN       1 S MOSSVILLE           40.80N 89.57W
06/24/2013  M5.75 INCH       PEORIA             IL   MESONET

            24 HOUR TOTAL. 4.61 OVERNIGHT.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 10:49 PM CDTAreal Flood WarningILXClay8 hr
Jun 24, 12:52 AM CDTSpecial Weather StatementILXKnox53 min
Jun 24, 2:06 AM CDTSpecial Weather StatementILXPeoria, Stark54 min
Jun 24, 3:46 AM CDTSpecial Weather StatementILXMarshall, Peoria, Stark, Woodford59 min
Jun 24, 3:50 AM CDTAreal Flood AdvisoryILXMarshall, Peoria, Stark, Woodford6 hr
Jun 24, 3:58 AM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford62 min
Jun 24, 4:11 AM CDTFlash Flood WarningILXMarshall, Peoria, Stark6 hr
Jun 24, 5:03 AM CDTFlash Flood WarningILXPeoria, Woodford5 hr
Jun 24, 5:12 AM CDTFlash Flood WarningILXPeoria, Stark5 hr
Jun 24, 5:28 AM CDTFlash Flood WarningILXMarshall, Peoria, Woodford5 hr
Jun 24, 6:09 AM CDTFlash Flood WarningILXMarshall, Woodford6 hr
Jun 24, 3:16 PM CDTSpecial Weather StatementILXMorgan, Scott59 min
Jun 24, 3:20 PM CDTFlash Flood WatchILXKnox, Marshall, Peoria, Stark, Woodford4 hr
Jun 24, 3:40 PM CDTSevere Thunderstorm WarningILXFulton, Knox65 min
Jun 24, 3:53 PM CDTSpecial Weather StatementILXCass, Menard67 min
Jun 24, 4:10 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Tazewell, Woodford65 min
Jun 24, 5:02 PM CDTSevere Thunderstorm WarningILXLogan, Menard43 min
Jun 24, 5:12 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon63 min
Jun 24, 5:32 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Macon, Piatt58 min
Jun 24, 6:29 PM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt61 min
Jun 24, 6:59 PM CDTSevere Thunderstorm WarningILXVermilion61 min

Nearby

Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.